# SDR A6WA200840249

- Difficulty date: March 25, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 14,399 hours, 12,963 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE PORTABLE OXYGEN BOTTLE INOPERATIVE, ONE PORTABLE OXYGEN BOTTLE USED BELOW MIN.  REMOVED AND REPLACED PORTABLE OXYGEN BOTTLE ASSEMBLY PER AMM 35-32-01.  (M)
